# SDR ASOA201811305318

- Difficulty date: November 10, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Part number: 601R318221
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7654518 JOB# 7765451 OP# 43: PASSENGER DOOR PRESSURE VENT HAS TWO CHAFED STIFFENERS. C/A: REPAIRED CHAFFED STIFFENERS IN PASSENGER DOOR I.A.W. BOMBARDIER REO 601R-52-11-1040 REV. --, DATED 2006/10/30 AND EXPRESSJET EC/TC REO 601R-52-11-1040.
